# SDR CALA2022010700043

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323038620001
- Condition: Corroded
- Location: Frm 33 S40-41l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR33 STR40L-STR41L HAS CORRODED CLEAT REMOVED AND REPLACED CLEAT AT FR33 STR40L-STR41L IAW ARM 51-75-1 2-911-001 ADD EMP:V052030
